Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Matrix factorizations and link homology II

Mikhail Khovanov and Lev Rozansky

Geometry & Topology 12 (2008) 1387–1425
Bibliography
1 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of $I$–bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
2 B Audoux, T Fiedler, A Jones polynomial for braid-like isotopies of oriented links and its categorification, Algebr. Geom. Topol. 5 (2005) 1535 MR2186108
3 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
4 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 239 MR776477
5 B Gornik, Note on Khovanov link cohomology arXiv:math.QA/0402266
6 S Gukov, A Schwarz, C Vafa, Khovanov–Rozansky homology and topological strings, Lett. Math. Phys. 74 (2005) 53 MR2193547
7 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179 MR2232858
8 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fundamenta Mathematicae 199 (2008) 1
9 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
10 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
11 J H Przytycki, P Traczyk, Conway algebras and skein equivalence of links, Proc. Amer. Math. Soc. 100 (1987) 744 MR894448
12 J Rasmussen, Floer homology and knot complements arXiv:math.GT/0306378
13 J Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
14 O Viro, Private communication
15 H Wu, Braids, transversal links and the Khovanov–Rozansky theory arXiv:math.GT/0508064